# SDR AALA2020030989005

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 26,056 hours, 21,682 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Condition: Rusted
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT SERVICE DOOR EMERGENCY EVACUATION SLIDE CLEVIS BRACKET HARDWARE RUSTED. REPLACED CLEVIS BRACKET HARDWARE PER AMM 20-10-01.
